T Nation

Estradiol & HCT Increasing After Lowering T Dose & Splitting Dose to 2x Weekly, Help

Its been 4 months on TRT started with T.Cypionate 150mg IM weekly for 1st month.
Feel great

Labs after 1 month of treatment

Free T 243
Total T 1094
Estradiol 31 (7-50 range)
HCT 48.9 (37.5-51)

Went to a new doc and HCG was recommended at 250 2x weekly. To be honest I dont use it hardly at all. Lucky to do it once a week.

I started to get acne so I lowered my dose from 150mg to 120mg T, Cypionate weekly and split injection to 2x per week 60mg each injection. No more acne! Still inconsistent with HCG injections.

Labs after 3 months of lower injecion amount of T and spiliting the dose showed no change in Free T or Total T, but HCT and Estradiol increased.

Free T 237
Total T 1194
Estradiol 59.2 (7-50)
HCT 52.4 (37.5-51)

I have a couple concerns. I thought Estradiol would stay lower injecting 2x per week at a lower dose and mine actually increased.

  1. Is my Estradiol too high? Will it continue to climb?
  2. Yes or No on donating blood
  3. If I begin HCG 250mg 2x per week will my Estradiol increaase even more?

What should I change if anything?

You added hCG.

Are you having any high E2 sides?

Probably.

Why are you using hCG?

I do experience maybe a 10% decrease in morning erections and maybe very slight decrease in libido. Not sure exactly what I should be looking for with an increased estradiol level.

As for HCG I have noted a decrease in testicular size (not peanuts) but have noted a decrease. So Doc wanted me to start HCG to not shut down testes completely.